# SDR TRBA2007017

- Difficulty date: April 2, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL6836BDE
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PRE-FLIGHT CREW NOTICED LOWER EMERGENCY LIGHT AT SERVICE DOOR DIM.  REPLACED SERVICE EMERGENCY EXIT SIGN LIGHT BULB IAW MM 33-50-00.  (K)
